# SDR AALA20012042

- Difficulty date: November 12, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 4G INOPERATIVE.  RESECURED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 4G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
